The homology of principally directed ordered groupoids

Bernard Oduoku Bainson, N. D. Gilbert

Research output: Contribution to journalArticlepeer-review

18 Downloads (Pure)


We present some homological properties of a relation β on ordered groupoids that generalises the minimum group congruence for inverse semigroups. When β is a transitive relation on an ordered groupoid G, the quotient G/β is again an ordered groupoid, and we construct a pair of adjoint functors between the module categories of G and of G/β. As a consequence, we show that the homology of G is completely determined by that of G/β, generalising a result of Loganathan for inverse semigroups.
Original languageEnglish
Pages (from-to)163 – 172
Number of pages10
JournalHomology, Homotopy and Applications
Issue number2
Early online date15 Apr 2020
Publication statusPublished - 2020


  • Colimit
  • Groupoid
  • Homology

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'The homology of principally directed ordered groupoids'. Together they form a unique fingerprint.

Cite this